# SDR DALA2024102110270

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 90,623 hours, 11,927 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Open
- Location: Seats 32jh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 PSU OPEN AT SEATS 32JH ON LANDING. CORRECTIVE ACTION: REPACKED MASKS AND RESECURED PANEL PER A330 AMM 35-23. (6396313)
